RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 284, Number 1, Pages 24–29 (Mi dan8980)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

A relationship between algorithmic problems and entropy characteristics of groups

R. I. Grigorchuk

Moscow State University of Transportation

Full text: PDF file (822 kB)

Bibliographic databases:
UDC: 519.4
Presented: А. Н. Колмогоров
Received: 24.07.1984

Citation: R. I. Grigorchuk, “A relationship between algorithmic problems and entropy characteristics of groups”, Dokl. Akad. Nauk SSSR, 284:1 (1985), 24–29

Citation in format AMSBIB
\Bibitem{Gri85}
\by R.~I.~Grigorchuk
\paper A relationship between algorithmic problems and entropy
characteristics of groups
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 284
\issue 1
\pages 24--29
\mathnet{http://mi.mathnet.ru/dan8980}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=806660}
\zmath{https://zbmath.org/?q=an:0596.20022}


Linking options:
  • http://mi.mathnet.ru/eng/dan8980
  • http://mi.mathnet.ru/eng/dan/v284/i1/p24

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. Vitani, M. Li, “Kolmogorovskaya slozhnost: dvadtsat let spustya”, UMN, 43:6(264) (1988), 129–166  mathnet  mathscinet  zmath
    2. Proc. Steklov Inst. Math., 231 (2000), 204–219  mathnet  mathscinet  zmath
    3. R. I. Grigorchuk, “Some topics in the dynamics of group actions on rooted trees”, Proc. Steklov Inst. Math., 273 (2011), 64–175  mathnet  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:31
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020